# SDR ARWR960706

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 822-857 L22r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UPPER FUSELAGE SKIN HAS CORROSION BETWEEN FS 822.500 AND FS 857.125, L22R.  CUT OUT DAMAGED SECTION, FABRICATED FILLER AND DOUBLER.  INSTALLED REPAIR IAW DER NR ARW 95 0082-1004.  TREATED AND PAINTED AREA IAW SRM 51-1-8.  SEALED AREAS ARE IAW SRM 51-1-14.  (X)
